Alert archive / Alabama / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 55, NWS Mobile, AL

February 21, 2008Choctaw County, Alabama

NWS Mobile, AL issued this severe thunderstorm warning at Feb 21, 2008, 7:56 PM CST for Choctaw County, Alabama. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Feb 21, 2008, 7:56 PM CST (01:56 UTC)
Expired
Feb 21, 2008, 8:21 PM CST
In force
25 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon

County Choctaw County, AL

The radar

The Birmingham radar (KBMX), 163 km from the middle of the area, began a volume at 01:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 21, 6:53 PM CSTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 1.9 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2008-02-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2008-02-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -31 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
784 m above ground
0-6 km bulk shear
63 kt
0-1 km storm-relative helicity
-31 m²/s²
0-3 km storm-relative helicity
125 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KMOB 220156
SVRMOB
ALC023-220230-
/O.NEW.KMOB.SV.W.0055.080222T0156Z-080222T0230Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
756 PM CST THU FEB 21 2008

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN CHOCTAW COUNTY IN SOUTHWEST ALABAMA...
  THIS INCLUDES THE CITY OF BUTLER...

* UNTIL 830 PM CST

* AT 755 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.  THIS   
  STORM WAS LOCATED NEAR MT STERLING...OR NEAR BUTLER...AND WAS      
  MOVING  EAST AT 45 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  PENNINGTON...CHOCTAW CITY...LAVACA AND DEAS BY 805 PM CST...
  NAHEOLA...6 MILES SOUTH OF OAKCHIA AND 7 MILES SOUTH OF EDNA BY 810
  PM CST...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CST FRIDAY
MORNING FOR SOUTHWEST ALABAMA AND SOUTHEAST MISSISSIPPI.

LAT...LON 3229 8798 3228 8800 3216 8800 3205 8812
      3202 8832 3219 8836 3234 8807 3233 8799
TIME...MOT...LOC 0156Z 250DEG 41KT 3215 8818

$$
2 follow-up statements
000 
WWUS54 KMOB 220207
SVSMOB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
805 PM CST THU FEB 21 2008

ALC023-220230-
/O.CON.KMOB.SV.W.0055.000000T0000Z-080222T0230Z/
CHOCTAW AL-
805 PM CST THU FEB 21 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CST
FOR NORTHEASTERN CHOCTAW COUNTY...

AT 804 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY TO NICKEL 
SIZE DIAMETER HAIL. THIS STORM WAS LOCATED NEAR CHOCTAW CITY...OR 
ABOUT 10 MILES NORTHEAST OF BUTLER...MOVING EAST AT 45 MPH.

THE PRIMARY THREAT FROM THIS STORM WILL BE LARGE HAIL.  SURFACE 
TEMPERATURES IN THE UPPER 40S WILL KEEP THE THREAT OF SEVERE 
THUNDERSTORM WIND GUSTS VERY LOW.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  PENNINGTON AND NAHEOLA BY 810 PM CST...
  6 MILES SOUTH OF OAKCHIA BY 815 PM CST...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CST FRIDAY
MORNING FOR SOUTHWEST ALABAMA AND SOUTHEAST MISSISSIPPI.

LAT...LON 3231 8801 3230 8799 3228 8800 3216 8800
      3212 8806 3212 8820 3230 8814
TIME...MOT...LOC 0205Z 250DEG 41KT 3218 8808

$$
000 
WWUS54 KMOB 220221
SVSMOB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
820 PM CST THU FEB 21 2008

ALC023-220230-
/O.CAN.KMOB.SV.W.0055.000000T0000Z-080222T0230Z/
CHOCTAW AL-
820 PM CST THU FEB 21 2008

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CHOCTAW COUNTY IS
CANCELLED...


THE STORM HAS SINCE MOVED EAST OF THE COUNTY.  IF YOU EXPERIENCED 
LARGE HAIL PLEASE RELAY TO LOCAL LAW ENFORCEMENT FOR FURTHER RELAY 
TO THE NWS IN MOBILE ALABAMA. OR...VISIT OUR WEBSITE TO SUBMIT AT A 
LOCAL STORM REPORT. SEE HTTP://WWW.SRH.NOAA.GOV/MOB. 


A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CST FRIDAY
MORNING FOR SOUTHWEST ALABAMA AND SOUTHEAST MISSISSIPPI.

LAT...LON 3231 8801 3230 8799 3228 8800 3216 8800
      3212 8806 3212 8820 3230 8814
TIME...MOT...LOC 0220Z 250DEG 41KT 3224 8789

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 21, 3:45 PM CST, 4 hours 11 minutes earlier.

Area forecast discussion, Feb 21, 3:45 PM CST, 4 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
345 PM CST THU FEB 21 2008

.SHORT TERM (TONIGHT THROUGH SATURDAY NIGHT)...BUSY WEATHER SCENARIO
OVER OUR AREA DURING THE NEXT 24 TO 36 HOURS. A WARM FRONT JUST TO
THE SOUTH OVER THE GULF COASTAL WATERS THIS AFTERNOON WILL BE MOVING
SLOWLY NORTHWARD ACROSS THE SOUTHERN HALF OF THE FCST AREA THIS
EVENING...THEN SURGE INTO THE NORTHERN PORTIONS OF THE FCST AREA
AFTER MIDNIGHT AS DEVELOPING LOW PRESSURE OVER EASTERN TEXAS LATE
THIS AFTERNOON DEEPENS AND MOVES TO NORTHERN MISSISSIPPI BY 12Z
THURSDAY. THE LOW PRESSURE WILL THEN MOVE TO THE MID ATLANTIC COAST
BY 00Z SAT...WITH ACCOMPANYING COLD FRONT SWEEPING ACROSS OUR FCST
AREA LATE FRIDAY. WITH THIS SCENARIO...WE AREA LOOKING AT A COUPLE
OF DIFFERENT WEATHER EPISODES FOR OUR AREA.

THE FIRST IS THE ONGOING PCPN ASSOCIATED WITH THE WARM FRONTAL
BOUNDARY THAT WILL BE WORKING NORTH ACROSS THE REGION TONIGHT. THIS
WILL BE PRIMARILY A RAIN EVENT...BUT THERE WILL BE SOME EMBEDDED
THUNDERSTORMS. THERE IS ENOUGH SHEAR THAT SOME OF THE STORMS WILL BE
ROTATING...AND A FEW ISOLATED STRONG TO SEVERE STORMS WILL BE
POSSIBLE ALONG AND JUST SOUTH OF THE WARM FRONT...BUT THE OVERALL
SEVERE THREAT FOR THIS EVENING APPEARS TO BE LOW AND SPC DOES NOT
HAVE OUR AREA OUTLOOKED FOR TONIGHT. STILL WE HAVE HAD SOME STRONGER
STORMS JUST OFFSHORE TODAY ALONG THE BOUNDARY...AND AS THE WARM
FRONT MOVES ASHORE...AN ISOLATED SEVERE STORM OR TWO WILL NOT BE OUT
OF THE QUESTION THIS EVENING. MUCH OF THE CURRENT ACTIVITY IS
FOCUSED ALONG THE WARM FRONT AND AIDED BY AN UPPER LEVEL DISTURBANCE
MOVING EAST ACROSS THE AREA. ANOTHER UPPER LEVEL DISTURBANCE OVER
EASTERN TEXAS IS PROGGED TO RIDE EAST ALONG THE LOLVL BOUNDARY
TONIGHT...WILL SHOULD MAINTAIN THE CHANCES OF PCPN/SHRA/TSRA IN THE
VICINITY OF THE NORTHWARD MOVING BOUNDARY THIS EVENING.

THE SECOND WEATHER EPISODE WILL COME TOMORROW AS THE ENTIRE FCST
AREA WILL BE IN THE WARM SECTOR OF THE SYSTEM...WITH THE WARM FRONT
WELL TO OUR NORTH AND THE ASSOCIATED COLD FRONT APPROACHING FROM THE
WEST. SPC HAS OUR ENTIRE FCST AREA OUTLOOKED SLIGHT SEVERE...BUT 12Z
MODELS INDICATE THAT THE GREATEST POTENTIAL WILL BE OVER OUR EASTERN
AND SOUTHERN ZONES...ALONG AND SOUTH/EAST OF I-65. WHILE
INSTABILITIES WILL BE SUFFICIENT FOR CONVECTIVE ACTIVITY...THE
STRONGER DYNAMICS AND HELICITIES WILL HAVE LIFTED TO THE NORTH AND
EAST OF OUR FCST AREA BY THE AFTERNOON HOURS. FCST WIND PROFILES
INDICATE A UNIDIRECTIONAL 30 TO 40 KNOT LOLVL JET...DECREASING TO 20
TO 30 KNOTS BY LATE AFTERNOON. WITH THIS WOULD EXPECT AN ISOLATE
SEVERE THREAT ESPECIALLY DURING THE AFTERNOON HOURS...WITH BOWING
SEGMENTS WITH DAMAGING WIND BEING THE MAIN THREAT...THOUGH LARGE
HAIL MAY ALSO BE POSSIBLE WITH SOME OF THE STORMS.

THE COLD FRONT WILL MOVE EAST OF THE FCST AREA BY MIDNIGHT FRIDAY
NIGHT. ONLY AN ISOLATED POP EXPECTED THROUGH THE REMAINDER OF THE
SHORT TERM PERIOD AS A COUPLE OF UPPER LEVEL IMPULSES MOVE ACROSS
THE MUCH DRIER BOUNDARY LAYER. TEMP FCST GENERALLY CLOSE TO MAV MOS
NUMBERS...EXCEPT FOR TOMORROW (FRI) WHERE WE USED THE COOLER MET MOS
GUIDANCE. 12/DS

&&

.LONG TERM (SUNDAY THROUGH NEXT THURSDAY)...NO CHANGES TO PREVIOUS.
STILL PRETTY MUCH RAINFREE EXCEPT FOR THE TUESDAY TIME FRAME...WHEN
IT LOOKS LIKE A COLD FRONT WILL BE MOVING THROUGH THE AREA. 12/DS

&&

.MARINE...A LOW PRESSURE SYSTEM OVER TEXAS WILL MOVE NORTHEASTWARD
AND EVENTUALLY INTO THE ATLANTIC...BRINGING A WEAK COLD FRONT
THROUGH THE MARINE AREA FRIDAY NIGHT INTO EARLY SATURDAY MORNING.
LIGHT TO MODERATE ONSHORE WINDS CONTINUE OVER THE COASTAL WATERS
UNTIL THE FRONT MOVES THROUGH...WITH A LIGHT OFFSHORE FLOW FOLLOWING
IN THE WAKE OF THE FRONT.  HIGH PRESSURE BUILDS INTO THE EASTERN
STATES FOR SATURDAY AND SUNDAY WHILE A STRONG LOW PRESSURE SYSTEM
DEVELOPS OVER THE CENTRAL PLAINS.  THE LOW PRESSURE SYSTEM MOVES TO
THE GREAT LAKES REGION ON TUESDAY AND BRINGS A STRONG COLD FRONT
THROUGH THE MARINE AREA TUESDAY AFTERNOON.  LIGHT OFFSHORE WINDS
GRADUALLY VEER TO THE SOUTH ON MONDAY THEN INCREASE TO 20-25 KNOTS
ON TUESDAY...SWITCHING TO THE NORTHWEST IN THE WAKE OF THE FRONT.
SEAS BUILD TO 6 FEET ON TUESDAY...LIMITED BY THE DURATION OF THE
STRONG WIND AND CHANGING WIND DIRECTION...BUT THEN CONTINUE BUILDING
TO 7 TO 9 FEET WELL OFFSHORE TUESDAY NIGHT. 29/DE

&&

.FIRE...A WARM FRONT LOCATED JUST OFFSHORE OVER THE WATERS OF THE
GULF OF MEXICO WILL DRIFT INLAND ACROSS THE WESTERN FLORIDA
PANHANDLE...INTERIOR SOUTHEAST MISSISSIPPI AND SOUTHWESTERN ALABAMA.
THIS WILL BRING WIDESPREAD RAINFALL AND ISOLATED THUNDERSTORMS TO
THE REGION THIS EVENING...GRADUALLY TAPERING OFF AFTER MIDNIGHT AS
THE WARM FRONT LIFTS NORTH OF THE AREA. ON FRIDAY...A COLD FRONT
WILL BE APPROACHING THE AREA FROM THE WEST...AND SCATTERED TO
OCCASIONALLY NUMEROUS SHOWERS AND THUNDERSTORMS WILL BE
POSSIBLE...ESPECIALLY DURING THE MORNING AND EARLY AFTERNOON HOURS.
SOME ISOLATED SEVERE WEATHER WILL BE POSSIBLE WITH THE STRONGER
STORMS...BUT THE PRIMARY WEATHER THREAT WILL BE THE WIDESPREAD
RAINFALL. 2 TO 4 INCHES OF RAIN IS POSSIBLE ACROSS THE ENTIRE REGION
TONIGHT...WITH SOME LOCALIZED AREAS RECEIVING SLIGHTLY HIGHER
AMOUNTS.  12/DS

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      59  70  54  68 /  60  60  30  10
PENSACOLA   59  69  58  69 /  70  60  40  20
DESTIN      59  70  59  71 /  70  70  60  20
EVERGREEN   54  70  52  70 /  80  60  30  10
WAYNESBORO  55  73  46  68 / 100  40  30  05
CAMDEN      54  72  48  68 /  80  60  40  05

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...NONE.

&&
Hazardous weather outlook, Feb 21, 7:25 PM CST, 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
725 PM CST THU FEB 21 2008

ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078-
079-230100-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY-
GREENE-STONE-GEORGE-
715 PM CST THU FEB 21 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...THE COASTAL WATERS OF ALABAMA AND
NORTHWEST FLORIDA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI.

.DAY ONE...TONIGHT THROUGH FRIDAY AFTERNOON.

A STATIONARY FRONT EXTENDING ACROSS THE AREA FROM SOUTHEAST TO
NORTHWEST WAS THE BOUNDARY BETWEEN WARM MOIST AIR AND COOL MOIST
AIR. AN UPPER LEVEL DISTURBANCE WILL MOVE EAST OVER THE TOP OF THE
SLOWLY RETREATING WARM FRONT TONIGHT. ATMOSPHERIC INSTABILITY WILL
INCREASE AS THE DISTURBANCE APPROACHES. STRONG TO SEVERE
THUNDERSTORMS ARE POSSIBLE...GENERALLY OVER THE INLAND COUNTIES OF
WAYNE...WASHINGTON...CHOCTAW AND CLARKE COUNTIES THIS EVENING...WITH
DAMAGING WINDS AND LARGE HAIL THE PRIMARY THREAT.

SOUTH OF THE WARM FRONT OR GENERALLY SOUTH OF A RICHTON TO EVERGREEN
TO ANDALUSIA LINE THERE WILL BE A RISK OF SEVERE STORMS WITH
ISOLATED TORNADOES FROM LATER THIS EVENING INTO THE OVERNIGHT HOURS.
THE RISK FOR SEVERE WEATHER WILL BE ENHANCED IN THIS AREA DUE TO
GREATER INSTABILITY AND STRONGER LOW LEVEL WIND SHEAR AS THE UPPER
DISTURBANCE APPROACHES. A TORNADO WATCH WILL LIKELY BE ISSUED LATER
THIS EVENING FOR THIS REGION.

A COLD FRONT IS EXPECTED TO MOVE EAST ACROSS THE AREA FRIDAY
AFTERNOON. AT THIS TIME ITS POSSIBLE THAT SEVERE STORMS WILL AGAIN
DEVELOP IN ADVANCE OF THE COLD FRONT. THE BEST CHANCE FOR SEVERE
STORMS LOOKS TO BE OVER THE FLORIDA PANHANDLE.

PATCHES OF DENSE FOG NEAR THE FRONTAL BOUNDARY WILL POSE A RISK TO
DRIVING AND BOATING ACTIVITIES THIS EVENING. VISIBILITY WILL IMPROVE
AS THUNDERSTORMS DEVELOP.

.DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY...

ANOTHER COLD FRONT WILL MOVE THROUGH THE REGION ON TUESDAY. MODERATE
TO STRONG NORTHWEST WINDS MAY CREATE A HAZARD FOR SMALL CRAFT
OPERATIONS IN THE BAYS AND OFFSHORE WATERS.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL MAY BE NEEDED
TONIGHT...AND AGAIN ON FRIDAY.

In the hours before

Special weather statement, Feb 21, 5:36 PM CST, 2 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
536 PM CST THU FEB 21 2008

ALZ061-062-220030-
UPPER BALDWIN-UPPER MOBILE-
536 PM CST THU FEB 21 2008

...A WEAKLY ROTATING THUNDERSTORM IS BEING DETECTED OVER NORTHERN
MOBILE COUNTY AND WILL MOVE INTO NORTHERN BALDWIN COUNTY DURING THE
NEXT HOUR....

AT 534 PM CST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR BUCKS IN NORTHERN MOBILE COUNTY...AND WAS
MOVING EAST AT 45 MPH.

THE THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...
VAUGHN...LATHAM...I65 AND AL 287...TENSAW...RABUN...DYAS...LOTTIE AND
I65 AND CR 47 THROUGH 630 PM CST.

THIS STORM HAS EXHIBITED VERY WEAK ROTATION DURING THE PAST HOUR.
AT THIS POINT IN TIME...THE PRIMARY THREAT FROM THIS STORM WILL BE
WIND GUSTS FROM 35 TO 40 MPH. IF ROTATIONAL INTENSITY DRAMATICALLY
INCREASES...A TORNADO WARNING COULD BE LATER REQUIRED OVER NORTHERN
BALDWIN COUNTY...BUT IS NOT EXPECTED AT THIS TIME.  STAY TUNED FOR
THE LATEST UPDATES AND POSSIBLE WARNINGS.

THIS STORM COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING
UNTIL THE STORM HAS PASSED.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 21, 11:23 PM CSTSevere Thunderstorm WarningMOBChoctaw67 min
Feb 22, 2:42 AM CSTDense Fog AdvisoryMOBButler, Conecuh, Covington, Crenshaw, Escambia7 hr
Feb 22, 9:54 AM CSTSpecial Marine WarningMOB66 min
Feb 22, 10:02 AM CSTSpecial Marine WarningMOB88 min
Feb 22, 10:57 AM CSTSpecial Marine WarningMOB2 hr
Feb 22, 1:28 PM CSTSpecial Marine WarningMOB92 min
Feb 22, 2:13 PM CSTSpecial Marine WarningMOB2 hr
Feb 22, 2:40 PM CSTSpecial Marine WarningMOB2 hr
Feb 22, 4:13 PM CSTSpecial Marine WarningMOB2 hr

Nearby

Severe Thunderstorm Warnings in Alabama, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.